It's quite possible that you have developed allergy to the creams used for facial...and in such situation your skin also would have become very sensitive ..please take anti histamines like cetrizine for a atleast 3 days and you can use caladryl lotion on it...but then it woyld have been better if you had attached the photos.. please meet a dermatologist and then start the medicines I told you...thank you
You might be suffering from skin rash due to UV exposure. But it's always better to get expert opinion from the qualified dermatologist.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.